Show simple item record

AuthorRababah, A. [ا . ربايه]
Available date2009-11-25T15:30:32Z
Publication Date1996
Publication NameQatar University Science Journal
CitationQatar University Science Journal, 1996, Vol. 16, No. 2, Pages 193-199.
URIhttp://hdl.handle.net/10576/10223
AbstractA piecewise approximation method is described for planar curves. The order of classical piecewise approximations is improved. The method exploits the freedom in the choice of the parametrization and rises the approximation order up to J0L where m S 6 3 ' is the degree of the approximating polynomial parametrization. For the case of m = 5, a quintic polynomial curve is constructed which approximates with order 8. Moreover, we show for a class of curves of non-zero measure that the optimal rate 2m is achieved.
Languageen
PublisherQatar University
SubjectMathematics
Subjectالرياضيات
TitleImprovement Of The Piecewise Approximation Methods
Alternative Titleطريقة تقريب جزئي للمنخنيات والمستوى
TypeArticle
Pagination193-199
Issue Number2
Volume Number16
Alternative Abstractنقدم في هذا البحث طريقة تقريب جزئي للمنحنيات في المستوي، والتي تحسن رتبة الطرق التقليدية المستعملة . هذه الطريقة تستغل حرية اختيار التابع وترفع رتبة التقريب إلى 4m/3 حيث m≥6 هي درجة كثيرة الحدود المستعملة في التقريب. عندما m=5 نجد كثيرة الحدود من الدرجة الخامسة والتي تقرب المنحني حتى الرتبة الثامنة ، بالإضافة إلى ذلك نبرهن بشكل عام إمكانية إيجاد كثيرة حدود تقرب من الرتبة 2m ‏لمجموعة غير خالية من المنحنيات .


Files in this item

Icon

This item appears in the following Collection(s)

Show simple item record